UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1543

タイトル: Multi-dimensional transition layers for an exothermic reaction-diffusion system in long cylindrical domains
著者: Mimura, Masayasu
Sakamoto, Kunimochi
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 1, Page 109-179
抄録: By using singular perturbation techniques, it is shown that an exothermal reaction-diffusion system with a small parameter in long cylindrical domains admits a family of transition layer solutions. The solutions exhibit spatial inhomogeneity in two directions, one in the axis of the cylinder and the other in the cross-section of the cylindrical domain. The profile of the solutions in the cross-sectional direction is determined by a family of solutions of a non-linear elliptic eigenvalue problem, called {\it the perturbed Gelfand problem}. On the other hand, the profile of the solutions in the axial direction of the cylindrical domain has a sharp transition layer. The stability analysis is also carried out for the equilibrium solutions, which reveals that a Hopf-bifurcation occurs as some control parameters are varied, exhibiting spatio-temporal oscillations.
URI: http://hdl.handle.net/2261/1543
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030108.pdf1.22 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください